# SDR FDEA201706141642

- Difficulty date: June 14, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 67,184 hours, 16,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ACA7399501
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 635, LBL 27.5 FOUND CRACKED.   REPAIRED BY SECTIONAL REPLACEMENT IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
